How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I am taking Forteo shots days and I am really sick

Customer Question

I am taking Forteo shots for 6 days and I am really sick like I have the flu. Can this drug make you feel this. What happens if I stop taking the injections
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Hi there
Thank you for your question.
I am sorry to hear about your problem.
Yes, as a matter of fact these are side effects of forteo that you are experiencing.
You should mention these side effects to your treating doctor and ask him to change to another medication.
It is certainly possible to stop this and change to another medication that you will be able to tolerate better.
Let me know if you have more questions.
Kind regards